Jump to content
Sign in to follow this  
pink butterfly

Should I still take the valium on day 5 of healing?

Recommended Posts

Hi! I had my BA with Dr. Harwood on Monday 22nd Sept. He and his staff were just wonderful and set me at ease. Dr. Harwood decided to not put in 310mL teardrop nuance implants due to my size. I have a small frame plus am bit of a gym junkie. I had also lost a kg from when I saw him in the consultation in Feb 2014 to this week. Not a lot to lose but on my frame I guess he felt it counted. So he guided me towards the 270mL which I am happy with. I took the day and night time painkillers for the first 3 days plus the valium. But now just taking one lot of night time painkillers before I go to bed. I have been feeling very tired, pale and woozy all week. Sleeping lots! But, I am wondering should I still take the valium to help with the muscle spasms? When did you all stop using the valium? My breasts feel so tight and I have still been wearing the post op bra plus the strap across. I hardly have any bruising which is good. Just night time is a bit painful when I change sleep position. Any advice is appreciated. Thank you.

Share this post


Link to post
Share on other sites

I wasn't given Valium. It's a muscle relaxant so it should help. Just beware it can make you drowsy so when you are cleared to drive avoid taking any if you will be driving. One piece of advice I've read is stay on top of any pain meds when your next dose is due even if you're not in pain. This came in handy after my c section as one morning I wasn't in much pain so told the nurse I was ok but then the pain started to kick in which meant calling a nurse then waiting for it to kick in. I didn't make that mistake again.

Share this post


Link to post
Share on other sites

Thank you for that. I think he gave me valium because the implant was put under the muscle and it was to help with muscle spasms. I have been feeling very woozy which I don't like the feeling of. But like you said Cupcake85, I should be sensible and if the pain at night is getting to me then to take the painkillers regularly. Thank you so much for replying.

Share this post


Link to post
Share on other sites

Hi pink butterfly I'm going to spell it wrong so I won't spell them :) but you got two pain killers one that started with T and one with M. I was fine with the M one but the T one made me woozy and vomiting. So didn't take that one. I took the Valium for the first couple of days then no more, found ice packs helped the spasms. Hope that helps :)

Share this post


Link to post
Share on other sites

Thanks ladies for your replies! I decided to leave having the valium for the past few days and just had the night time painkillers. Kim82, I know what you mean re the T and M painkillers. I am still really sore at night and have to breathe through the spasms as I turn very slowly from one side to the other. But I only got my BA done on Monday and today is Sunday. I see Dr. Harwood on this coming Tuesday for the post operative check so I will see what he thinks. I think I just have to be patient and let my body heal slowly but surely. Thanks again for your replies.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...